Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 172, NWS Charleston, SC

July 10, 2011Bulloch County, Candler County, Evans County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jul 10, 2011, 5:48 PM EDT for Bulloch County, Candler County, Evans County, Georgia. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2011, 5:48 PM EDT (21:48 UTC)
Expired
Jul 10, 2011, 6:45 PM EDT
In force
57 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bulloch County, GA, Candler County, GA, Evans County, GA

The radar

The Charleston,SC radar (KCLX), 79 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:08 PM EDTTSTM WND DMG1 Wsw Statesboro, GAONE TREE DOWN BLOCKING WEST JONES AVE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1429 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WUUS52 KCHS 102148
SVRCHS
GAC031-043-109-102245-
/O.NEW.KCHS.SV.W.0172.110710T2148Z-110710T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
548 PM EDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BULLOCH COUNTY IN SOUTHEAST GEORGIA...
  SOUTHEASTERN CANDLER COUNTY IN SOUTHEAST GEORGIA...
  NORTH CENTRAL EVANS COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 645 PM EDT

* AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...NEAR BROOKLET...MOVING SOUTHWEST AT 10 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  LEEFIELD...BROOKLET...STATESBORO...GEORGIA SOUTHERN...GEORGIA
  SOUTHERN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3216 8187 3242 8203 3252 8164 3237 8155
TIME...MOT...LOC 2148Z 061DEG 9KT 3242 8168

$$


33
3 follow-up statements
097 
WWUS52 KCHS 102207
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
607 PM EDT SUN JUL 10 2011

GAC031-043-109-102245-
/O.CON.KCHS.SV.W.0172.000000T0000Z-110710T2245Z/
EVANS GA-BULLOCH GA-CANDLER GA-
607 PM EDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN CANDLER...BULLOCH AND NORTH CENTRAL EVANS
COUNTIES...

AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
SOMERSET...OR ABOUT OVER STATESBORO...MOVING SOUTHWEST AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROOKLET...DENMARK...GEORGIA SOUTHERN...LEEFIELD...NEVILS...
PULASKI...REGISTER AND STATESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

&&

LAT...LON 3216 8187 3242 8203 3252 8164 3237 8155
TIME...MOT...LOC 2207Z 061DEG 9KT 3240 8176

$$


33
970 
WWUS52 KCHS 102226
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
626 PM EDT SUN JUL 10 2011

GAC109-102236-
/O.CAN.KCHS.SV.W.0172.000000T0000Z-110710T2245Z/
EVANS GA-
626 PM EDT SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EVANS COUNTY HAS
BEEN CANCELLED...

LAT...LON 3249 8176 3237 8165 3224 8184 3227 8188
      3242 8203
TIME...MOT...LOC 2226Z 047DEG 9KT 3241 8181

$$

GAC031-043-102245-
/O.CON.KCHS.SV.W.0172.000000T0000Z-110710T2245Z/
BULLOCH GA-CANDLER GA-
626 PM EDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EAST CENTRAL CANDLER AND CENTRAL BULLOCH COUNTIES...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
WESTBROOKE...OR ABOUT OVER STATESBORO...MOVING SOUTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

&&

LAT...LON 3249 8176 3237 8165 3224 8184 3227 8188
      3242 8203
TIME...MOT...LOC 2226Z 047DEG 9KT 3241 8181

$$


33
451 
WWUS52 KCHS 102235
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
635 PM EDT SUN JUL 10 2011

GAC031-043-102246-
/O.EXP.KCHS.SV.W.0172.000000T0000Z-110710T2245Z/
BULLOCH GA-CANDLER GA-
635 PM EDT SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CANDLER AND
CENTRAL BULLOCH COUNTIES WILL EXPIRE AT 645 PM EDT...

AT 632 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

LAT...LON 3249 8176 3237 8165 3224 8184 3227 8188
      3242 8203
TIME...MOT...LOC 2236Z 047DEG 9KT 3239 8183

$$


33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:48 PM EDT, 3 hours earlier.

Area forecast discussion, Jul 10, 2:48 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
248 PM EDT SUN JUL 10 2011

.SYNOPSIS...
A WEAK SURFACE FRONT WILL DISSIPATE ACROSS THE AREA BY MONDAY. A
WEAK AREA OF HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTH
THROUGH WEDNESDAY. A COLD FRONT WILL SLOWLY MOVE INTO THE AREA
THURSDAY WITH STRONGER HIGH PRESSURE TO MOVE BACK IN FROM THE
NORTH FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
A SOMEWHAT SLOW START TO THE CONVECTION TODAY AS WE HAVE SEEN A
RATHER STUNTED CUMULUS FIELD ON VISIBLE SATELLITE OVER THE LAST
FEW HOURS. WATER VAPOR IMAGERY AND OUR 12Z SOUNDING SHOW
SIGNIFICANT DRY AIR ABOVE ABOUT 500 MB WHERE THE UPPER RIDGE IS
BUILDING ACROSS SOUTH CAROLINA. WATER VAPOR ALSO CLEARLY SHOWS A
PRONOUNCED VORT MAX OFF THE SC COAST MOVING SW TOWARD SOUTHEAST
GA. A CONVERGENCE AXIS ACROSS CENTRAL AND SOUTHERN GA IS CURRENTLY
THE FOCUS FOR THE STRONGEST CONVECTION...MOST OF WHICH IS SOUTH OF
OUR FORECAST AREA. THE APPROACHING SHORTWAVE SHOULD HELP FOCUS A
BIT MORE ACTIVITY LATER THIS AFTERNOON INTO EARLY THIS EVENING
OVER OUR FAR SOUTHERN GA COUNTIES. ELSEWHERE...VERY WARM MID-
LEVELS WILL RESTRICT COVERAGE AND INTENSITY OF CONVECTIVE
DEVELOPMENT SO THE SEABREEZE AND CONVECTIVE OUTFLOW BOUNDARIES
WILL ALLOW FOR ISOLATED/SCATTERED SHOWERS/STORMS.

MOST ACTIVITY WILL TAPER OFF AFTER SUNSET BUT WE HELD ONTO SOME
20-30 POPS OVER FAR SOUTHERN AREAS OVERNIGHT SINCE THE APPROACHING
SHORTWAVE AND DEEP TROPICAL MOISTURE PLUME COULD PRODUCE A SHOWER
OR STORM AT JUST ABOUT ANY TIME.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
DANGEROUS HEAT AND HUMIDITY TO BE THE MAIN HEADLINES THIS PERIOD AS
UPPER HIGH PRESSURE BUILDS ACROSS THE AREA FROM THE WEST AND A
WARM/MOIST SOUTHERLY FLOW REMAINS IN PLACE. EXPECT HIGH TEMPS IN THE
MID TO UPPER 90S AWAY FROM THE COAST EACH DAY WITH HEAT INDICES
REACHING ADVISORY LEVELS /105 DEGREES/ FOR MOST OF THE AREA
MONDAY...EXCEPT POSSIBLY THE CHARLESTON METRO...AND THEN THE ENTIRE
AREA TUESDAY AND WEDNESDAY. EXPECT LITTLE RELIEF FROM SHOWERS AND
THUNDERSTORMS...ESPECIALLY ACROSS SOUTH CAROLINA...UNTIL POSSIBLY
WEDNESDAY WHEN COVERAGE COULD BE A BIT GREATER DUE TO A MORE
PRONOUNCED LEE SIDE TROUGH OF LOW PRESSURE AND SLIGHTLY LOWER
HEIGHTS ALOFT...ALTHOUGH THE SEA BREEZE SHOULD BE LESS OF A FACTOR
DUE TO THE STRONGER OFFSHORE LOW-LEVEL FLOW.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
NO SIGNIFICANT CHANGES. STILL SOME DIFFERENCES WITH THE
TIMING/STRENGTH OF THE COLD FRONTAL PASSAGE FRIDAY...ALTHOUGH
THIS IS NOT SURPRISING GIVEN HOW UNUSUAL SUCH AN EVENT WOULD BE
FOR THIS TIME OF YEAR. GENERALLY LOOKS A BIT COOLER...CLOSER TO
CLIMO...WITH HIGHER THAN NORMAL RAIN CHANCES FRI-SUN.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
MAINLY VFR CONDITIONS WILL PREVAIL TODAY AT KCHS AND KSAV.
HOWEVER...HAVE INCLUDED CBS ALONG WITH VCSH FOR BOTH SITES AS
CONVECTION DEVELOPS ALONG THE SEA BREEZE AND OTHER BOUNDARIES THIS
AFTERNOON. STILL...OVERALL COVERAGE OF CONVECTION REMAINS
UNCERTAIN. THEREFORE WILL EXCLUDED ANY MENTION OF TSRA FOR
NOW...BUT BRIEF PERIODS OF MVFR TO POSSIBLY IFR CONDITIONS CAN NOT
BE RULED OUT AS CONVECTION DEVELOPS LATER THIS AFTERNOON.

LINGERING LOW LEVEL MOISTURE...LIGHT WINDS AND DECREASING CLOUD
COVERAGE COULD LEAD TO SOME PATCHY FOG DEVELOPMENT EARLY MONDAY
MORNING. ALSO...PATCHY SMOKE COULD ONCE AGAIN ADVECT ACROSS
SOUTHEAST GEORGIA OVERNIGHT...POSSIBLY REDUCING VISIBILITIES AT KSAV
EVEN LOWER THAN MVFR LEVELS. ANY LINGERING FOG/SMOKE SHOULD DISPERSE
BY LATE MORNING.

EXTENDED AVIATION...MAIN CONCERN FOR THE TERMINALS MON THROUGH
WED IS THE POSSIBILITY OF EARLY MORNING FOG/SMOKE. RIGHT NOW...IT
DOES NOT LOOK LIKE WE WILL SEE MAJOR ISSUES WITH VSBYS...BUT
CERTAINLY PERIODS OF MVFR WITHIN A COUPLE HOURS OF SUNRISE IS
PLAUSIBLE. CONVECTIVE ACTIVITY SHOULD BE MINIMAL THROUGH MID WEEK
AND THEN HIGHER THAN NORMAL TOWARD THE END OF THE WEEK WITH A COLD
FRONT IN THE REGION.

&&

.MARINE...
WINDS WILL BE GENERALLY LIGHT TONIGHT THROUGH TUESDAY WITH WEAK
HIGH PRESSURE NEARBY. BY TUESDAY NIGHT AND WEDNESDAY...WINDS WILL
PICK UP A LITTLE OUT OF THE SOUTH AND SOUTHWEST AHEAD OF THE NEXT
FRONT...BUT STILL NO HEADLINES EXPECTED. A COUPLE MODELS DO
SUGGEST A PRETTY SIGNIFICANT SURGE OF WINDS FROM THE NORTH AND
NORTHEAST BY THE END OF THE WEEK BEHIND THE FRONT...BUT TIMING
DIFFERENCES HAVE MADE ME GO SOMEWHAT CONSERVATIVE FOR THE TIME
BEING.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JRL/RJB
Hazardous weather outlook, Jul 10, 3:05 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
305 PM EDT SUN JUL 10 2011

AMZ330-350-352-354-374-111000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
305 PM EDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-111000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
305 PM EDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

EXCESSIVE HEAT...HEAT INDEX VALUES WILL LIKELY EXCEED 105 DEGREES
MONDAY THROUGH WEDNESDAY AND POSSIBLY THURSDAY AS WELL. HEAT
ADVISORIES WILL LIKELY BE REQUIRED FOR ALL OR PART OF THE AREA
DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 10, 3:40 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     WILDFIRE         2 NNW WALTHOURVILLE     31.80N  81.64W
07/10/2011  E372 ACRE        LIBERTY            GA   UNKNOWN

            GEORGIA FORESTRY COMMISSION REPORTS 372 ACRES BURNED
            WITH 75-80 PERCENT CONTAINMENT.

&&

EVENT NUMBER CHS1100657

RJB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:06 PM EDTSpecial Weather StatementCHSScreven24 min
Jul 10, 4:19 PM EDTAreal Flood AdvisoryCHSLiberty, Long, McIntosh56 min
Jul 10, 6:05 PM EDTSpecial Weather StatementCHSEvans, Tattnall25 min
Jul 10, 6:12 PM EDTSpecial Weather StatementCHSScreven33 min
Jul 10, 6:19 PM EDTSpecial Weather StatementCHSCandler26 min
Jul 10, 6:32 PM EDTSpecial Weather StatementCHSTattnall13 min
Jul 10, 6:47 PM EDTSpecial Weather StatementCHSEffingham28 min
Jul 10, 6:51 PM EDTAreal Flood AdvisoryCHSTattnall33 min
Jul 10, 7:13 PM EDTSpecial Weather StatementCHSEffingham32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.